Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 112, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2017, 7:24 PM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2017, 7:24 PM MDT (01:24 UTC)
- Expired
- May 21, 2017, 8:30 PM MDT
- In force
- 66 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Curry County, NM, Quay County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 29 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2733 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
298
WUUS55 KABQ 220124
SVRABQ
NMC009-037-041-220230-
/O.NEW.KABQ.SV.W.0112.170522T0124Z-170522T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
724 PM MDT SUN MAY 21 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northwestern Roosevelt County in east central New Mexico...
Southwestern Quay County in east central New Mexico...
West central Curry County in east central New Mexico...
* Until 830 PM MDT.
* At 724 PM MDT, a severe thunderstorm was located 7 miles northwest
of House, or 21 miles northeast of Fort Sumner, moving southeast at
20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
House and Mcalister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3447 10382 3456 10395 3461 10395 3460 10402
3467 10413 3478 10413 3485 10401 3474 10361
TIME...MOT...LOC 0124Z 296DEG 16KT 3473 10400
HAIL...1.00IN
WIND...60MPH
$$
Guyer4 follow-up statements
341
WWUS55 KABQ 220148
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
748 PM MDT SUN MAY 21 2017
NMC009-037-041-220230-
/O.CON.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Roosevelt-Quay-Curry-
748 PM MDT SUN MAY 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN ROOSEVELT...SOUTHWESTERN QUAY AND WEST CENTRAL CURRY
COUNTIES...
At 748 PM MDT, a severe thunderstorm was located over House, or 21
miles northeast of Fort Sumner, moving southeast at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
House and Mcalister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3447 10382 3456 10395 3461 10395 3460 10402
3463 10407 3483 10394 3474 10361
TIME...MOT...LOC 0148Z 300DEG 19KT 3466 10393
HAIL...1.00IN
WIND...70MPH
$$
Guyer849
WWUS55 KABQ 220206
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
806 PM MDT SUN MAY 21 2017
NMC009-037-041-220230-
/O.CON.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Roosevelt-Quay-Curry-
806 PM MDT SUN MAY 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN ROOSEVELT...SOUTH CENTRAL QUAY AND WEST CENTRAL
CURRY COUNTIES...
At 806 PM MDT, a severe thunderstorm was located near House, or 23
miles east of Fort Sumner, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
House and Mcalister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3447 10382 3456 10395 3469 10395 3476 10383
3471 10363
TIME...MOT...LOC 0206Z 302DEG 26KT 3461 10385
HAIL...0.75IN
WIND...60MPH
$$
Guyer544
WWUS55 KABQ 220216
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
816 PM MDT SUN MAY 21 2017
NMC009-220226-
/O.CAN.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Curry-
816 PM MDT SUN MAY 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CURRY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3460 10372 3460 10374 3458 10374 3447 10382
3456 10395 3464 10395 3469 10389 3465 10370
3462 10371
TIME...MOT...LOC 0216Z 296DEG 16KT 3459 10380
$$
NMC037-041-220230-
/O.CON.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Roosevelt-Quay-
816 PM MDT SUN MAY 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN ROOSEVELT AND SOUTH CENTRAL QUAY COUNTIES...
At 816 PM MDT, a severe thunderstorm was located 7 miles southeast of
House, or 26 miles east of Fort Sumner, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3460 10372 3460 10374 3458 10374 3447 10382
3456 10395 3464 10395 3469 10389 3465 10370
3462 10371
TIME...MOT...LOC 0216Z 296DEG 16KT 3459 10380
HAIL...0.75IN
WIND...60MPH
$$
Guyer945
WWUS55 KABQ 220228
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
828 PM MDT SUN MAY 21 2017
NMC037-041-220238-
/O.EXP.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Roosevelt-Quay-
828 PM MDT SUN MAY 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROOSEVELT AND
SOUTH CENTRAL QUAY COUNTIES WILL EXPIRE AT 830 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will be
allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.
LAT...LON 3460 10372 3460 10374 3458 10374 3447 10382
3456 10395 3464 10395 3469 10389 3465 10370
3462 10371
TIME...MOT...LOC 0228Z 296DEG 16KT 3457 10376
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:05 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 21, 6:05 PM MDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 605 PM MDT Sun May 21 2017 .AVIATION... 00Z TAF CYCLE An active period for eastern NM tonight with SHRA/TSRA spreading east across the east-central and northeast plains. Strong moisture advection will spread westward overnight onto the central mt chain and generate a widespread area of MVFR low cigs near 015 with local reductions to IFR. The greatest potential for IFR will be from 09Z to 13Z at KLVS, KTCC, and KROW. Precip type will likely shift from TSRA to more SHRA and patchy DZ with even some FG. Guidance favored KROW for fog overnight. KSAF may even see lower cigs by sunrise if the moisture push is strong enough. This would also lead to a period of gap winds for KSAF and KABQ. Models show low cigs clearing slowly from west to east Monday morning as drier/northwest flow pushes in from central and western NM. Another round of SHRA/TSRA is likely for eastern NM once destabilization occurs Monday afternoon. Guyer && .PREV DISCUSSION...249 PM MDT Sun May 21 2017... .SYNOPSIS... Gulf moisture invaded the Eastern Plains last night and will fuel a few storms this afternoon and overnight, some of which may become strong to severe. Warming will continue Monday across western New Mexico, but a weak backdoor cold front across the Eastern Plains will keep temperatures below normal there. More storms are forecast Monday afternoon across the Eastern Plains, some of which may become severe. An additional round of storms is forecast across the east Monday night along a stronger backdoor cold front, which is forecast to push into the Rio Grande Valley and create moderate east canyon/gap winds. Temperatures will take a dip Tuesday behind the front and be well below normal across the Eastern Plains. A renewed warming and drying trend will begin Wednesday and continue through the remainder of the work week with temperatures reaching above normal areawide by Thursday. Windy conditions are forecast Thursday and Friday across much of the area. && .DISCUSSION... The warming trend continues this afternoon, with observed 24hr change values generally around +10 degrees at 2PM. That said, temperatures are still below normal. Gulf moisture invaded the Eastern Plains overnight into today and is already fueling a round of showers and storms that are on the uptrend along and east of a sharpening dryline across the plains/highlands. Latest NAM12 is forecasting sbCAPE values of 1000-1600 J/kg and LIs of -5 to -7C with 0-6km Bulk Shear of 35-45kts in an area from the South Central Mountains north and east to Union County late this afternoon. While surface based instability is somewhat limited, bulk shear values are sufficient for supporting rotating storms and perhaps a supercell or two further east near the Texas border where surface dewpoint temps are in the upper 40s to lower 50s. The severe threat today is somewhat marginal, but that trends up Monday with improved surface based instability and slightly higher 0-6km Bulk Shear. A weak backdoor front will provide the forcing Monday afternoon, with the best shot for severe storms across the East Central and Southeast Plains. A stronger backdoor front will follow down Monday night and progress through the Central Mountain Chain early Tuesday morning, creating moderate east canyon/gap winds. The front may spark an additional round of storms across the east late Monday night as well. Cold air advection behind the front will limit convective potential Tuesday afternoon and will send daytime temperatures well below normal across the Eastern Plains. Given upslope low level flow, a few storms are possible late Tuesday moving off of the Northern Mountains with moderate northwest flow aloft and favorable veering wind profiles. However, these storms will be limited due to a cooler airmass with lower surface dewpoint temperatures as mentioned above. A new warming/drying trend will begin Wednesday as a ridge of high pressure moves over the Southern Rockies and New Mexico. Windy conditions are forecast Thu/Fri, with the westerlies punching in behind the departing ridge axis. Thursday looks to be the warmest day this forecast cycle, with daytime temperatures reaching above normal areawide. Roswell will challenge 100 degrees for the first time this calendar year on Thursday, thanks in part to downslope winds. Winds will decrease over the weekend with weakening flow aloft. A backdoor front will bring low level moisture and chances for storms back to northeast and east central portions of New Mexico next weekend, with decent agreement from the 12z GFS and ECMWF solutions. 11 && .FIRE WEATHER... Northwest flow aloft coupled with a surge of low level Gulf moisture over the eastern plains has combined to initiate convection over portions of western San Miguel into western Guadalupe county this afternoon. Isolated to scattered shower and thunderstorm activity will persist through the evening hours, with a few storms capable of becoming severe over the NE plains this evening. Frequent lightning, large hail, and erratic gusty winds up to 50kts will be accompanied with the stronger storms. The S/SE flow of Gulf moisture continues Monday with another around of afternoon showers/storms across the eastern plains. Storm coverage will be more widespread with a greater potential for severe storms along the TX border. A strong backdoor front slides south across the eastern plains Tuesday, kicking out the Gulf moisture, lowering Mixing Hgts, and dropping daytime highs 10-15F. The front will also bring breezy to windy gap winds through the central valley Tuesday morning. Cold temperatures don't last long across the eastern plains as dry westerly flow sets up over NM Wednesday, rebounding daytime highs to normal levels over the eastern plains. Temperatures warm well above average over the SE plains Thursday, before a general cooling trend sets up over NM Friday and through the weekend with temperatures near or above average. RH recoveries will be poor across NW and southern NM Thursday, with MinRH levels dipping to the single digits and low teens each afternoon. Coverage of critical fire conditions increases greatly Thursday and Friday with winds diminishing by Saturday and thereby reducing critical fire conditions. Afterwards, long range models show lighter westerly flow aloft allowing eastern RH's to recover somewhat. 24 && .AVIATION... 18Z TAF CYCLE MVFR cigs have lifted this morning over the Pecos River Valley. Isold to sct showers and tstms expected after 18Z over the eastern plains, including KROW and KTCC. Isold svr storms capable of producing large hail and gusts to 50kts possible over the NE plains after 00Z. Left VCTS out of KLVS at this time due to the dry line setting up east of KLVS, however VCSH is not out of the question there this afternoon. Low level moisture pushes a bit further east and north Monday morning, with another round of MVFR cigs at KROW, KTCC, and possibly at KLVS which will be at the periphery of the moisture push. 24 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 21, 4:43 AM MDT, 14 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 443 AM MDT Sun May 21 2017 NMZ501>540-221100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 443 AM MDT Sun May 21 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal chance of strong to severe thunderstorms late this afternoon into early tonight across northeast New Mexico. The main threats will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a slight risk of severe thunderstorms Monday afternoon and evening across the eastern plains of New Mexico. The main threats will be large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 40
In the hours before
Special weather statement, May 21, 3:57 PM MDT, 3 hours 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 357 PM MDT SUN MAY 21 2017 NMZ540-212245- Southwest Chaves County- 357 PM MDT SUN MAY 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL 445 PM MDT... At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Dunken, or 19 miles west of Hope, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of southwestern Chaves County. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3280 10513 3293 10513 3298 10486 3272 10488 TIME...MOT...LOC 2156Z 264DEG 8KT 3286 10506 CA
Special weather statement, May 21, 4:15 PM MDT, 3 hours 9 minutes before
Special Weather Statement National Weather Service Albuquerque NM 415 PM MDT SUN MAY 21 2017 NMZ527-528-212300- Far Northeast Highlands-Raton Ridge/Johnson Mesa- 415 PM MDT SUN MAY 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX COUNTY UNTIL 500 PM MDT... At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Abbott, or 17 miles east of Springer, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of southeastern Colfax County. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3639 10442 3653 10438 3655 10405 3630 10407 TIME...MOT...LOC 2215Z 276DEG 14KT 3646 10431 CA
Special weather statement, May 21, 5:32 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
532 PM MDT SUN MAY 21 2017
NMZ532-534-220015-
Eastern San Miguel County-Quay County-
532 PM MDT SUN MAY 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL AND WEST
CENTRAL QUAY COUNTIES UNTIL 615 PM MDT...
At 532 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Conchas, or 21 miles west of Tucumcari, moving
east at 20 mph.
Dime size hail will be possible with this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Conchas.
This includes Interstate 40 between Mile Markers 315 and 319.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3509 10399 3517 10413 3522 10413 3522 10421
3523 10423 3538 10418 3530 10368
TIME...MOT...LOC 2332Z 291DEG 19KT 3525 10409
CASpecial weather statement, May 21, 6:17 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Albuquerque NM 617 PM MDT SUN MAY 21 2017 NMZ533-220030- Guadalupe County- 617 PM MDT SUN MAY 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GUADALUPE COUNTY... At 616 PM MDT, a strong thunderstorm was located 7 miles south of Newkirk, or 22 miles east of Santa Rosa, moving east at 20 mph. Wind gusts of 50 to 55 mph and nickel size hail are possible with this storm. This storm will remain over mainly rural areas of east central Guadalupe County County. Guyer
Special weather statement, May 21, 6:35 PM MDT, 49 minutes before
Special Weather Statement National Weather Service Albuquerque NM 635 PM MDT SUN MAY 21 2017 NMZ534-220100- Quay County- 635 PM MDT SUN MAY 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL QUAY COUNTY... At 635 PM MDT, a strong thunderstorm was located over Tucumcari, moving east southeast at 15 mph. Wind gusts up to 50 mph and half inch hail are possible with this storm. Locations impacted include... Tucumcari. This includes Interstate 40 between Mile Markers 326 and 339. Guyer
Special weather statement, May 21, 7:17 PM MDT, 7 minutes before
Special Weather Statement National Weather Service Albuquerque NM 717 PM MDT SUN MAY 21 2017 NMZ534-537-220130- Quay County-De Baca County- 717 PM MDT SUN MAY 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DE BACA AND SOUTHWESTERN QUAY COUNTIES... At 717 PM MDT, a strong thunderstorm was located 7 miles northwest of House, or 21 miles northeast of Fort Sumner, moving southeast at 20 mph. Wind gusts up to 50 mph and dime size hail are possible with this storm. Locations impacted include... House. Guyer
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 51 min |
| May 21, 8:47 PM MDT | Areal Flood Advisory | ABQ | Quay | 118 min |
| May 21, 11:10 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| May 21, 11:42 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| May 21, 11:43 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 22, 12:21 AM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| May 22, 12:33 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 42 min |
| May 22, 1:39 AM MDT | Special Weather Statement | ABQ | Harding | 51 min |
| May 22, 12:36 PM MDT | Special Weather Statement | ABQ | De Baca | 39 min |
| May 22, 12:48 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 47 min |
| May 22, 12:52 PM MDT | Special Weather Statement | ABQ | Guadalupe | 23 min |
| May 22, 1:09 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 36 min |
| May 22, 1:53 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 52 min |
| May 22, 1:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| May 22, 2:34 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 25 min |
| May 22, 2:42 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more | 40 hr |
| May 22, 2:57 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| May 22, 3:27 PM MDT | Special Weather Statement | ABQ | Quay | 33 min |
| May 22, 3:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 43 min |
| May 22, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 34 min |
| May 22, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 23 min |
| May 22, 4:33 PM MDT | Special Weather Statement | ABQ | Guadalupe | 42 min |
| May 22, 4:43 PM MDT | Special Weather Statement | ABQ | 32 min | |
| May 22, 4:49 PM MDT | Special Weather Statement | ABQ | De Baca | 26 min |
| May 22, 5:09 PM MDT | Special Weather Statement | ABQ | Roosevelt | 51 min |
| May 22, 5:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 46 min |
| May 22, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 45 min |
| May 22, 5:39 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 51 min |
| May 22, 5:54 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 51 min |
| May 22, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 48 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.